# SDR SWIA201439702

- Difficulty date: October 2, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WIFI RACK OTBD PANEL IS CRACKED AND BENT IN MULTIPLE LOCATIONS.  C-CHECK, RO: REMOVED/INSTALLED AFT WIFI RACK OTBD PANEL IAW SRM.  COLD-WORKED AFT WIFI RACK OTBD PANEL IAW EA.
